A Tauberian theorem for (A)(C, alpha) summability

Makaleler > Tam Makale · 2010

Yazarlar: Yilmaz Erdem, İbrahim ÇANAK

COMPUTERS & MATHEMATICS WITH APPLICATIONS, SCI Expanded İndekslerine Giren Dergi, Uluslararası, 2010, cilt 60, ss 2920-2925

DOI: 10.1016/j.camwa.2010.09.047

Özet

In this paper we prove a Tauberian theorem for (A)(C, alpha) summability method, which extends the well-known classical Tauberian theorem due to Tauber [A. Tauber, Ein satz der Theorie der unendlichen Reihen, Monatsh. Math. 8 (1897) 273-277]. (C) 2010 Elsevier Ltd. All rights reserved.

Detay görüntüle